Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Burning, tingling sensation in right breast, taking Tylenol. Reasons ?

Hello , my name is AAAAA , I m 18 years old and I m experiencing a burning , tingling sensation in my right breast I believe its my breast bone but I m not to sure about things like this . The pain comes every 5 minutes and lasts for approx 15 minutes , I ve taking tyneol since 8 this morning , I m scared bit don t want to rush to the er and waste time for no reason .
Asked On : Fri, 7 Dec 2012
Answers:  1 Views:  64
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Internal Medicine Specialist 's  Response
Hi porshaemaria,
Welcome to healthcare Magic!
If the symptoms are located at the breast that can be related to local cause in the breast but if the problem is somewhat away from the breast then it may be a local skin problem or a local nerve irritation.
I would be a good idea to get a physical examination by a local physician and get more pin point investigations if required.
I hope the advise would be informative and useful for you.
Take Care!
Answered: Fri, 7 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor